# SDR QXEA2019041100170

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 41,022 hours, 42,936 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483005
- Part serial: FAH0324
- Condition: Failed
- Location: Mlg
- Part time: 24,455 hours, 26,572 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND USING NORMAL EXTENSION SYSTEM.  ONLY RED GEAR UNSAFE CAUTION SHOWN WITH GEAR SELECTED DOWN. TRIED TWICE.  FOLLOWED ALTERNATE LANDING GEAR EXTENSION CHECKLIST TO EXTEND THE GEAR. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERRAGATED THE PSEU FOR PRESENT FAULTS NONE NOTED. C/W AN ELECTRICAL RESISTANCE CHECK OF THE "LANDING GEAR SELECTOR VALVE SOLENOID-COILS" IAW Q400 AMM TASK 32-31-06-760-801. VALVE PN 48300-5
SN: FAH0324 FAILS THE SOLENOID COIL RESISTANCE CHECK. REMOVED LANDING GEAR SELECTOR VALVE IAW Q-400 AMM 32-31-06-000-801.INSTALLED NEW SERVICABLE LANDING GEAR
SELECTOR VALVE FUNCTIONAL CHECKS OF LANDING GEAR OK. NO DEFECTS NOTED. REF Q400 AMM 32-31-06-400-801 STEPS 1 THROUGH 5D & E. RETURNED TO SERVICE.
